# SDR JIKA2019120200501

- Difficulty date: November 25, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Frchld SA227CC
- Aircraft serial: AT607B
- Aircraft time: 27,580 hours, 234,444 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Overheat Sensor
- Part number: MS280343
- Condition: Defective
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKEOFF FROM DFW, RIGHT ENGINE OIL TEMP EXCEEDED TOLERANCES OVER HIGH RED LINE.  PILOT PERFORMED PRECAUTIONARY ENGINE SHUT DOWN, ATC DECLARED AN EMERGENCY. AIRCRAFT LANDED BACK AT DFW WITH NO INCIDENT. MAINTENANCE REMOVED AND REPLACED OIL TEMPERATURE SENSOR IAW SA227 MM 79-30-00.  OPS CHECK GOOD. OIL TEMPERATURE REMAINED BETWEEN 75 AND 100 DEGREE C. LIMITS FOR CONTINUOUS GROUND AND FLIGHT OPERATIONS IS 55-110 DEGREES C.
